# SDR DL72S980097

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-2 LETTER CHECK, NR 7 SLAT COVE SKIN ANGLE CRACKED O/B OF I/B UPSTOP PAD.  REPAIRED PER M/M 57-54-0.
